# SDR FDEA202001090084

- Difficulty date: January 9, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 83,314 hours, 19,387 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge Bracket
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT UPPER HOLE BORE   FOUND CORROSION. CORROSION AT RIGHT WING - WING SIDE OUTBOARD FLAP OUTBOARD HINGE BARREL NUT   UPPER HOLE BORE (#7 HOLE) REWORKED AND FOUND EXCEED LIMIT AS PER MD-11 CMM 57-44-  09. OVERSIZED BUSHING FABRICATED BY MACHINING AND INSTALLED AS PER MD-11 CMM 57-44-  09 AND E.A. #: 1-5750-T0351908 PART 1 STEP 1. TITLE: WINGS- FLIGHT SURFACES -EO 1-5750-7-  5002- RH WING- OUTBD FLAP OUTBD HINGE ASSY (WING SIDE) -CORROSION REPAIR. REPAIR   CLASSIFIED AS MINOR PER GMM 6-2-100.
